# SDR QXEA0101760

- Difficulty date: October 23, 2001
- Submitted: November 15, 2001
- Operation: Air carrier
- Aircraft: N354PH
- Make and model: Dhav DHC8202
- Aircraft serial: 498
- Aircraft time: 9,615 hours, 13,584 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Nicked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - LT INBOARD SEAT TRACK NR 5 HAS NICK ON TOP FLANGE AT X486.  REPAIRED IAW DHC-8 SRM 51-20-16, PAGE 4, PARAGRAPH C.
